# SDR 2020F00226

- Difficulty date: April 10, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112T10042
- Condition: Corroded
- Location: Rt Wing
- Part time: 89,451 hours, 43,799 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2387N2980 DISCREPANCY: R/H WING, T/E UPPPER SPAR AT APPRX WS-442 HAS CORROSION. CORRECTIVE ACTION: REMOVED CORRSION AT R/H WING UPPER T/E SPAR WS-442 AND REPAIRED  IAW E.O.#19350.
